JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MULTIPLE PERIODIC SOLUTIONS OF p-LAPLACIAN EQUATION WITH ONE-SIDE NAGUMO CONDITION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MULTIPLE PERIODIC SOLUTIONS OF p-LAPLACIAN EQUATION WITH ONE-SIDE NAGUMO CONDITION
Zhang, Jian Jun; Liu, Wen Bin; Ni, Jin Bo; Chen, Tai Yong;
  PDF(new window)
 Abstract
In this paper, the existence and multiplicity of solution of periodic solutions of p-Laplacian boundary value problem are studied by using degree theory and upper and lower solutions method. Some known results are improved.
 Keywords
p-Laplacian equations;periodic solution;one-side Nagumo condition;multiplicity;upper and lower solutions;
 Language
English
 Cited by
1.
Antiperiodic Solutions for Liénard-Type Differential Equation with -Laplacian Operator, Boundary Value Problems, 2010, 2010, 1, 194824  crossref(new windwow)
2.
Solvability of Some Boundary Value Problems for Fractional -Laplacian Equation, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
3.
Solvability of periodic boundary value problem for fractional p-Laplacian equation, Applied Mathematics and Computation, 2014, 244, 422  crossref(new windwow)
4.
A boundary value problem for fractional differential equation with -Laplacian operator at resonance, Nonlinear Analysis: Theory, Methods & Applications, 2012, 75, 6, 3210  crossref(new windwow)
5.
Solvability of fractional boundary value problems with p-Laplacian operator, Advances in Difference Equations, 2015, 2015, 1  crossref(new windwow)
6.
Existence of positive solutions for fractional differential systems with multi point boundary conditions, ANNALI DELL'UNIVERSITA' DI FERRARA, 2013, 59, 2, 375  crossref(new windwow)
7.
Existence criterion for the solutions of fractional order p-Laplacian boundary value problems, Boundary Value Problems, 2015, 2015, 1  crossref(new windwow)
8.
Multiple solutions of boundary value problems with ϕ-Laplacian operators and under a Wintner-Nagumo growth condition, Boundary Value Problems, 2013, 2013, 1, 236  crossref(new windwow)
9.
Some existence results on boundary value problems for fractional p-Laplacian equation at resonance, Boundary Value Problems, 2016, 2016, 1  crossref(new windwow)
10.
Existence of Solutions of Fractional Differential Equation withp-Laplacian Operator at Resonance, Abstract and Applied Analysis, 2014, 2014, 1  crossref(new windwow)
11.
Triple positive solutions for a class of two-point boundary-value problems. A fundamental approach, Journal of Mathematical Sciences, 2013, 189, 5, 823  crossref(new windwow)
12.
Positive Solutions to Fractional Boundary Value Problems with Nonlinear Boundary Conditions, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
13.
Existence of solutions of two-point boundary value problems for fractional p-Laplace differential equations at resonance, Journal of Applied Mathematics and Computing, 2013, 41, 1-2, 119  crossref(new windwow)
14.
On the periodic boundary value problem for Duffing type fractional differential equation with p-Laplacian operator, Boundary Value Problems, 2015, 2015, 1  crossref(new windwow)
 References
1.
K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, Berlin, 1985

2.
M. Del Pino, M. Elgueta, and R. Manasevich, A homotopic deformation along p of a Leray-Schauder degree result and existence for ($u'^{p-2}{u'}$)′+f(t, u) = 0, u(0) = u(T) = 0, p > 1, J. Differential Equations 80 (1989), no. 1, 1-13 crossref(new window)

3.
M. Garcıa-Huidobro, C. P. Gupta, and R. Manasevich, Solvability for a nonlinear threepoint boundary value problem with p-Laplacian-like operator at resonance, Abstr. Appl. Anal. 6 (2001), no. 4, 191-213 crossref(new window)

4.
A. Granas, R. B. Guenther, and J. W. Lee, Some general existence principles in the Caratheodory theory of nonlinear differential systems, J. Math. Pures Appl. (9) 70 (1991), no. 2, 153-196

5.
D. Jiang and W. Gao, Upper and lower solution method and a singular boundary value problem for the one-dimensional p-Laplacian, J. Math. Anal. Appl. 252 (2000), no. 2, 631-648 crossref(new window)

6.
D. Jiang and J. Wang, A generalized periodic boundary value problem for the onedimensional p-Laplacian, Ann. Polon. Math. 65 (1997), no. 3, 265-270

7.
L. Lian and W. Ge, The existence of solutions of m-point p-Laplacian boundary value problems at resonance, Acta Math. Appl. Sin. 28 (2005), no. 2, 288-295

8.
B. Liu and J. Yu, Existence of solutions for the periodic boundary value problems with p-Laplacian operator, J. Systems Sci. Math. Sci. 23 (2003), no. 1, 76-85

9.
R. Manasevich and J. Mawhin, Periodic solutions for nonlinear systems with p- Laplacian-like operators, J. Differential Equations 145 (1998), no. 2, 367-393 crossref(new window)

10.
D. O'regan, Some general existence principles and results for ($\phi$(y′))′ = qf(t, y, y′), 0 < t < 1, SIAM J. Math. Anal. 24 (1993), no. 3, 648-668 crossref(new window)

11.
I. Rachunkova, Upper and lower solutions and topological degree, J. Math. Anal. Appl. 234 (1999), no. 1, 311-327 crossref(new window)

12.
I. Rachunkova, Upper and lower solutions and multiplicity results, J. Math. Anal. Appl. 246 (2000), no. 2, 446-464 crossref(new window)

13.
X. Yang, Multiple positive solutions of second-order differential equations, Nonlinear Anal. 62 (2005), no. 1, 107-116 crossref(new window)